| Model Number |
TH121 |
| Medical Device Problem Code |
Poor Quality Image (1408)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/27/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The affected device has been requested for investigation by the manufacturer.Device was not returned at the time of mdr submission.The event is filed under internal karl storz complaint id: (b)(4).
Event or Problem Description
It was reported a misty and blurred image on the camera stack screen.The scope had been changed but did not solve the problem.The camera head lens had been cleaned but this also did not resolve the issue.Then the camera head had been changed for another similar unit, this took a few minutes to achieve.This resolved the problem and the surgery was able to proceed after approximately a 10 minute delay.No negative impact in state of health reported.